# SDR 04FDEA00140

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP OUTBOARD HINGE (WING MOUNTED), UPPER INBOARD ATTACH HOLE (SPAR MOUNTED) CORRODED AT BORE.  LT OTBD FLAP OTBD HINGE (WING MOUNTED) UPPER INBD ATTACH HOLE (SPAR MOUNTED) BORE CORROSION REMOVED AND REPAIRED AS PER EA 1-5740-74286, WINGS - LEFT AND RIGHT OUTBOARD FLAP - OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
